MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1210B
Medical Device Problem Codes High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The physician replaced the entire system.The current location of the explanted devices remains unknown.No additional information was available.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: 20127716.Udi: (b)(4).Product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: 20127716.Udi: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The physician replaced the implantable pulse generator (ipg).The current location of the explanted ipg remains unknown.No additional information was available.Additional details confirm that the spinal cord stimulation (scs) patient underwent an explant procedure as part of an elective device replacement.The patient is recovering well postoperatively and has expressed satisfaction with the ongoing therapy.In accordance with facility policy, the explanted device was disposed of and will not be returned.As there are no reportable allegations related to device performance and no serious injury was sustained, the complaint has been downgraded as non-reportable based on these criteria.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Product family: scs-linear leads-mri, upn: m365sc2408740, model: sc-2408-74, serial: (b)(6), batch: 20127716, udi: (b)(4).Product family: scs-linear leads-mri, upn: m365sc2408740, model: sc-2408-74, serial: (b)(6), batch: 20127716, udi: (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The physician replaced the implantable pulse generator (ipg).The current location of the explanted ipg remains unknown.No additional information was available.Additional details confirmed that the spinal cord stimulation (scs) patient underwent an explant procedure as part of an elective device replacement.The patient is recovering well postoperatively and has expressed satisfaction with the ongoing therapy.In accordance with facility policy, the explanted device was disposed of and will not be returned.Additional information confirmed high impedances were found on the leads.

Brand Name
PRECISION MONTAGE ? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
EI   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22766512
Report Number3006630150-2025-06328
Device Sequence Number20866597
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public(01)08714729907114(17)190623(10)307120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number307120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/21/2025
10/13/2025
Initial Report FDA Received Date08/09/2025
Supplement Report FDA Received Date09/15/2025
11/06/2025
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale